Alert archive / Oklahoma / Flash Flood Warnings in 2013

Flash Flood Warning 32, NWS Norman, OK

August 12, 2013Murray County, Oklahoma

NWS Norman, OK issued this flash flood warning at Aug 12, 2013, 6:16 PM CDT for Murray County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2013, 6:16 PM CDT (23:16 UTC)
Expired
Aug 12, 2013, 9:15 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

County Murray County, OK

The radar

The Norman radar (KTLX), 97 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 7:38 PM CDTFLASH FLOOD5 W Sulphur, OKCOUNTY ROAD BETWEEN DAVIS AND SULPHUR CLOSED DUE TO RUSHING WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 82 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2013-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2013-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1213 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1314 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

837 
WGUS54 KOUN 122316
FFWOUN
OKC099-130215-
/O.NEW.KOUN.FF.W.0032.130812T2316Z-130813T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
616 PM CDT MON AUG 12 2013

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MURRAY COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 915 PM CDT

* AT 611 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED HEAVY 
  RAIN. UP TO THREE INCHES OF RAIN HAS ALREADY FALLEN IN AND NEAR 
  SULPHUR. SOME STREETS IN SULPHUR HAVE ALREADY BEEN CLOSED AND 
  HEAVY RAIN CONTINUES. FLASH FLOODING IS IMMINENT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE
  SULPHUR...DAVIS...DOUGHERTY...HICKORY...LAKE OF THE ARBUCKLES...
  TURNER FALLS AND SCULLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN MANY ROADS INCLUDE LOW WATER CROSSINGS WHICH ARE 
POTENTIALLY DANGEROUS IN HEAVY RAIN.  DO NOT ATTEMPT TO TRAVEL 
ACROSS FLOODED ROADS. FIND AN ALTERNATE ROUTE.  IT TAKES ONLY A FEW 
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. WHEN 
ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN 
AROUND...DONT DROWN.

&&

LAT...LON 3451 9688 3441 9689 3438 9722 3449 9724
      3450 9715 3458 9684 3453 9684

$$

11
1 follow-up statement
205 
WGUS74 KOUN 130107
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
807 PM CDT MON AUG 12 2013

OKC099-130215-
/O.CON.KOUN.FF.W.0032.000000T0000Z-130813T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MURRAY OK-
807 PM CDT MON AUG 12 2013

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
MURRAY COUNTY...

AT 805 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING OVER 
COUNTY ROADS BETWEEN SULPHUR AND DAVIS. UP TO FOUR INCHES OF RAIN 
FELL EARLIER AND RUNOFF CONTINUES.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SULPHUR...DAVIS...DOUGHERTY...TURNER FALLS AND LAKE OF THE ARBUCKLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.  MOVE TO HIGHER GROUND.

&&

LAT...LON 3441 9689 3438 9722 3449 9724 3450 9715
      3455 9696 3452 9690

$$
11

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 2:51 PM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Aug 12, 2:51 PM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
251 PM CDT MON AUG 12 2013

.DISCUSSION...
WITH RECENT MINOR RIVER FLOODING IN NORTHWEST OKLAHOMA AND
EXCESSIVE RAINFALL DURING THE PAST FEW MONTHS IN CENTRAL
PARTS OF THE STATE...WILL GO AHEAD AND ADD A FEW NORTHWEST AND
CENTRAL OKLAHOMA COUNTIES TO THE FLASH FLOOD WATCH.

SURFACE BOUNDARY THAT EXTENDS FROM NEAR WOODWARD TO OKC
AND HOLDENVILLE SHOULD HELP FOCUS STORM DEVELOPMENT LATE
THIS AFTERNOON INTO THE OVERNIGHT HOURS.  THE EC MODEL
FAVORS THE BEST CHANCE FOR WIDESPREAD SHOWERS AND STORMS
OVERNIGHT INTO TUESDAY AS A WEAK WAVE APPROACHES FROM
THE NORTHWEST.  RAIN AND STORM CHANCES WILL REMAIN
RELATIVELY HIGH UNTIL TUESDAY NIGHT AND WEDNESDAY...WHEN COOLER
AND DRIER AIR FILTER INTO THE SOUTHERN PLAINS.

ANOTHER WAVE IS EXPECTED TO MOVE THROUGH A NORTHERLY
FLOW THURSDAY NIGHT INTO FRIDAY.  THIS SHOULD BRING
AN INCREASE IN MID-LEVEL CLOUD COVER ALONG WITH A
DECENT CHANCE FOR SHOWERS AND STORMS.

MAINLY DRY WEATHER IS EXPECTED OVER THE WEEKEND WITH A
WARMING TREND.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  72  87  69  84 /  50  50  60  40
HOBART OK         72  92  70  84 /  30  40  60  40
WICHITA FALLS TX  74  97  73  87 /  20  20  50  40
GAGE OK           68  82  64  80 /  60  50  60  30
PONCA CITY OK     69  82  67  81 /  80  60  60  30
DURANT OK         74  97  73  88 /  30  30  60  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH LATE TUESDAY NIGHT.

TX...NONE.
&&
Hazardous weather outlook, Aug 12, 4:50 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
450 PM CDT MON AUG 12 2013

OKZ004>048-050>052-TXZ083>090-131000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
450 PM CDT MON AUG 12 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
WIDESPREAD THUNDERSTORMS ARE EXPECTED. A FEW STORMS WILL BE
SEVERE AND PRODUCE DAMAGING WIND GUSTS AND HAIL UP TO THE
SIZE OF HALF DOLLARS.

DISCUSSION...
A STALLED FRONT ACROSS NORTHERN OKLAHOMA WILL BE A FOCUS FOR
STORMS. SOME OF THOSE WILL LIKELY BE SEVERE THROUGH THE EVENING.
AN OUTFLOW BOUNDARY FROM LAST NIGHTS SHOWERS AND STORMS PUSHED
INTO SOUTHERN OKLAHOMA AND WILL BE A FOCUS FOR SCATTERED STORMS
AS WELL. ALTHOUGH MOST OF THE STORMS WILL DECREASE IN BOTH
COVERAGE AND INTENSITY TOWARD AND AFTER SUNSET...ADDITIONAL
STORMS ARE FORECAST TO DEVELOP OVER NORTHWEST AND NORTH CENTRAL
OKLAHOMA OVERNIGHT. VERY HEAVY RAINFALL OVER AREAS THAT HAVE
HAD RECENT HIGH RAIN TOTALS WILL LEAD TO THE THREAT FOR FLASH
FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TUESDAY FOR
NORTHERN AND PARTS OF CENTRAL OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY AUG 13.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.

OTHER HAZARDOUS WEATHER...
A VERY MOIST ATMOSPHERE AND SLOW MOVING STORMS WILL SUPPORT THE
POTENTIAL FOR FLASH FLOODING...ESPECIALLY LATE TONIGHT ACROSS
NORTHERN AND CENTRAL OKLAHOMA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE ACROSS MUCH OF
OKLAHOMA AND WESTERN NORTH TEXAS TUESDAY THROUGH LATE WEDNESDAY
AS A COLD FRONT SLOWLY MOVES ACROSS THE REGION. LOCALIZED FLASH
FLOODING MAY ACCOMPANY THE STRONGER STORMS THAT MANAGE TO
DEVELOP. ALTHOUGH A FEW OF THE STORMS COULD PRODUCE WIND GUSTS
EXCEEDING 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS...WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORM CHANCES SHOULD
GRADUALLY DECREASE BY THURSDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT
500 AM TUESDAY.

In the hours before

Special weather statement, Aug 12, 4:54 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
454 PM CDT MON AUG 12 2013

OKZ041-042-047-122230-
JOHNSTON OK-PONTOTOC OK-MURRAY OK-
454 PM CDT MON AUG 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSTON...
SOUTHWESTERN PONTOTOC AND MURRAY COUNTIES UNTIL 530 PM CDT...

AT 453 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SULPHUR...
MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE NEAR AND EAST OF
SULPHUR...

LOCATIONS IMPACTED INCLUDE... SULPHUR...ROFF...MILL
CREEK...DOUGHERTY...HICKORY...LAKE OF THE ARBUCKLES AND SCULLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3440 9707 3457 9712 3467 9674 3438 9672
TIME...MOT...LOC 2153Z 257DEG 13KT 3450 9701
Local storm report, Aug 12, 5:45 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
545 PM CDT MON AUG 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND DMG     2 W SULPHUR             34.51N 97.01W
08/12/2013                   MURRAY             OK   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTS 4 INCH TREE LIMBS
            DOWN...REPORTS OF POWER OUTAGES WITHIN CITY OF SULPHUR.

&&

JTK
Special weather statement, Aug 12, 5:45 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
545 PM CDT MON AUG 12 2013

OKZ041-046-047-122315-
JOHNSTON OK-MURRAY OK-CARTER OK-
545 PM CDT MON AUG 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSTON...MURRAY
AND EASTERN CARTER COUNTIES UNTIL 615 PM CDT...

AT 541 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAKE OF THE
ARBUCKLES...MOVING EAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
SULPHUR...DAVIS...MILL CREEK...DOUGHERTY...GENE AUTRY...HICKORY...
LAKE OF THE ARBUCKLES...TURNER FALLS AND SCULLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3425 9708 3443 9722 3451 9717 3451 9714
      3453 9716 3463 9710 3459 9687 3439 9675
TIME...MOT...LOC 2241Z 278DEG 7KT 3447 9703
Special weather statement, Aug 12, 5:50 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
550 PM CDT MON AUG 12 2013

OKZ009-010-014-015-122315-
ROGER MILLS OK-WOODWARD OK-DEWEY OK-ELLIS OK-
550 PM CDT MON AUG 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROGER MILLS...
SOUTHWESTERN WOODWARD...NORTHWESTERN DEWEY AND ELLIS COUNTIES UNTIL
615 PM CDT...

AT 545 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR HARMON TO WEST OF ARNETT...MOVING SOUTHEAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
VICI...ARNETT...CAMARGO AND HARMON.

LAT...LON 3626 9999 3624 9922 3594 9913 3593 10000
      3618 10000
TIME...MOT...LOC 2245Z 292DEG 10KT 3611 9954 3610 9977

KURTZ
Special weather statement, Aug 12, 5:59 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT MON AUG 12 2013

OKZ014>016-122330-
ROGER MILLS OK-CUSTER OK-DEWEY OK-
559 PM CDT MON AUG 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROGER MILLS...
NORTHWESTERN CUSTER AND SOUTHWESTERN DEWEY COUNTIES UNTIL 630 PM
CDT...

AT 558 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ANGORA...
MOVING EAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
LEEDEY...MOOREWOOD AND ANGORA.

LAT...LON 3587 9956 3590 9955 3593 9951 3594 9951
      3594 9926 3572 9922 3571 9954 3586 9957
TIME...MOT...LOC 2258Z 258DEG 10KT 3582 9948

KURTZ
Special weather statement, Aug 12, 6:01 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
601 PM CDT MON AUG 12 2013

OKZ022-023-122315-
WASHITA OK-CADDO OK-
601 PM CDT MON AUG 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WASHITA AND WESTERN CADDO
COUNTIES UNTIL 615 PM CDT...

AT 558 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
COLONY...MOVING EAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
EAKLY AND COLONY.

LAT...LON 3523 9870 3533 9872 3542 9857 3523 9850
TIME...MOT...LOC 2258Z 252DEG 9KT 3529 9867

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 7:08 PM CDTSpecial Weather StatementOUNHarmon37 min
Aug 11, 7:24 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon51 min
Aug 11, 7:33 PM CDTSpecial Weather StatementOUNKiowa27 min
Aug 11, 7:59 PM CDTSpecial Weather StatementOUNBeckham, Greer31 min
Aug 11, 8:15 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita45 min
Aug 11, 8:51 PM CDTSpecial Weather StatementOUNWashita24 min
Aug 11, 9:02 PM CDTSpecial Weather StatementOUNWashita28 min
Aug 11, 9:27 PM CDTSpecial Weather StatementOUNCuster33 min
Aug 11, 10:00 PM CDTSpecial Weather StatementOUNCuster30 min
Aug 11, 10:23 PM CDTSpecial Weather StatementOUNBlaine, Woodward37 min
Aug 11, 10:43 PM CDTSpecial Weather StatementOUNKiowa32 min
Aug 11, 11:09 PM CDTSpecial Weather StatementOUNGreer36 min
Aug 11, 11:11 PM CDTSpecial Weather StatementOUNEllis34 min
Aug 11, 11:40 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward50 min
Aug 11, 11:42 PM CDTSpecial Weather StatementOUNComanche33 min
Aug 11, 11:43 PM CDTSpecial Weather StatementOUNWashita32 min
Aug 12, 4:26 AM CDTFlash Flood WatchOUNAlfalfa, Atoka, Beckham, Blaine, Caddo, Canadian and 29 more34 hr
Aug 12, 2:31 PM CDTSpecial Weather StatementOUNCoal29 min
Aug 12, 3:05 PM CDTSpecial Weather StatementOUNCotton25 min
Aug 12, 3:41 PM CDTSpecial Weather StatementOUNBlaine, Dewey34 min
Aug 12, 3:44 PM CDTSpecial Weather StatementOUNCoal31 min
Aug 12, 3:48 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey42 min
Aug 12, 4:03 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole27 min
Aug 12, 4:29 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer46 min
Aug 12, 4:31 PM CDTSpecial Weather StatementOUNHughes29 min
Aug 12, 4:42 PM CDTSpecial Weather StatementOUNCuster33 min
Aug 12, 4:44 PM CDTSpecial Weather StatementOUNEllis31 min
Aug 12, 4:54 PM CDTSpecial Weather StatementOUNMurray36 min
Aug 12, 5:45 PM CDTSpecial Weather StatementOUNMurray30 min
Aug 12, 5:50 PM CDTSpecial Weather StatementOUNEllis25 min
Aug 12, 5:59 PM CDTSpecial Weather StatementOUNRoger Mills31 min
Aug 12, 6:01 PM CDTSpecial Weather StatementOUNCaddo14 min
Aug 12, 6:12 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills18 min
Aug 12, 6:34 PM CDTSpecial Weather StatementOUNMurray26 min
Aug 12, 6:36 PM CDTSpecial Weather StatementOUNCuster, Dewey39 min
Aug 12, 6:37 PM CDTSpecial Weather StatementOUNEllis38 min
Aug 12, 6:55 PM CDTSpecial Weather StatementOUNWoods35 min
Aug 12, 6:59 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward31 min

Nearby

Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.